# SDR 08FDEA01742

- Difficulty date: May 3, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 16,451 hours, 8,825 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278450200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK NR 2 LT HAS 2 AREAS OF CORROSION AT FR 72 TO FR 74.  REMOVED LEVEL 1 CORROSION AND REPAIRED SEAT TRACK NR 2 LT, Y450, WITH SPLICE REPAIR BETWEEN FR 74 AND FR 80 IAW A300-600 SRM 53-10-16, FIG 201, PAGE 207/208.
